I was on Qsymia for about a year with no issues, and then I got pregnant while on the pill. I've been on the pill for like 10 years and never had this issue. I opted to take the abortion pill and then a few months later I got pregnant again (I took the birth control pill exactly as prescribed along with Qsymia). This time, the pregnancy ended up in an early miscarriage on its own. I read online that anti-seizure medications (the topirimate in Qsymia) can cause the estrogen in birth control to be less effective. Has anyone else had this issue?
- Qsymia Information for Consumers
- Qsymia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Qsymia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jul 2013 • 9 answers
Posted 22 Sep 2014 • 1 answer
Posted 19 Jun 2015 • 1 answer
Posted 1 Jan 2016 • 2 answers
Posted 25 Jun 2016 • 1 answer